The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1575 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 3, 1983, pp. 243–264
DOI: 10.4171/ZAA/62

Published online: 1983-06-30

Axiomatische Bifurkationstheorie

Stefan Ackermann[1]

(1) Universität Leipzig, Germany

A system of axioms for a class of continuous mappings in Banach spaces and their attached degree is given. The axioms are easy to check. If they are valid, local and global bifurcation results of Krasnoselski–Rabinowitz type can be obtained by simple means.

No keywords available for this article.

Ackermann Stefan: Axiomatische Bifurkationstheorie. Z. Anal. Anwend. 2 (1983), 243-264. doi: 10.4171/ZAA/62